Some Projective Concentration Theorems.
Manuscripta mathematica, Tome 22 (1977), pp. 343-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154500,
author = {Shihoko Ishii},
title = {Some {Projective} {Concentration} {Theorems.}},
journal = {Manuscripta mathematica},
pages = {343--358},
year = {1977},
volume = {22},
zbl = {0365.14004},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154500/}
}
Shihoko Ishii. Some Projective Concentration Theorems.. Manuscripta mathematica, Tome 22 (1977), pp. 343-358. http://geodesic.mathdoc.fr/item/MM2_1977__22_154500/